# SDR YV3R2020012820235

- Difficulty date: January 18, 2020
- Submitted: January 28, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FCP
- Make and model: Robsin R44
- Aircraft serial: 2514
- Aircraft time: 160 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200507
- Condition: Inaccurate
- Location: Map
- Part time: 160 hours
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAUGE HAS AN INACCURATE READING.
